# SDR SWIA201541525

- Difficulty date: October 11, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 19,067 hours, 12,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK HAS CORROSION BS 744 TO 761. R & R RT SIDE SEAT TRACK IAW REO AND SRM.
